# SDR DALA2019041202410

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026879) DURING INSPECTION FOUND CRACK EXTERNAL SKIN STAB STA92.70 AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER SURFACE AT STAB STATION 92.70 ON LT HORIZONTAL STABILIZER ASPER B737-800 SRM 55-10-01 REPAIR 11.
